# SDR UPS03440023

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 63,410 hours, 17,788 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: BACB30US18K59
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CENTER TANK RIGHT FS 1241 AFT BULKHEAD FITTING ATT BOLT FOUND LEAKAGE AS MK.  A 1.125 INCH DIAMETER BROKEN BOLT REPLACED AS PER MM 20-51-01 AND REFER CWS FOR WORK DETAIL.
